MathSciNet Relay Station
MathSciNet bibliographic data
MR1990581 52B11 (05E15 16G20 17B20 17B37)
Marsh, Robert; Reineke, Markus; Zelevinsky, Andrei Generalized associahedra via quiver representations. Trans. Amer. Math. Soc. 355 (2003), no. 10, 4171–4186.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement